Angshu Kumar Sinha

Designation : Faculty

Qualifications : M.Sc.(Visva-Bharati), Ph.D (Pursuing)- NIT Durgapur

Interest/Research : Graph Theory And Cryptography

Email Id : angshu.sinha@nshm.com

Academic Experience : 11 Years

Teaching Interests
• Graph Theory
• Real Analysis
• Complex analysis
• Algebra
• Numerical analysis

Research Interest 
• Graph Theory
• Cryptography

Research & Publications
Journal

  • Angshu Kumar Sinha, Akul Rana and Anita Pal.Edge Roman Star Domination Number on Graphs. Annals of Pure and Applied Mathematics (APAM);Vol.14, No.1, Pages143-152, Year 2017
  • Angshu Kumar Sinha, Akul Rana and Anita Pal.The 2-Tuple Domination Problem on Circular-arc Graphs. Journal of Mathematics and Informatics (JMI);  Vol 8, Pages 45-55;2017
  • Introduction of a Triple Prime Symmetric Key Block Cipher in International Journal of Computer Applications (0975 – 8887), Vol. 39 – No.7, pp. 16-18, February 2012
  • The 2-Tuple Domination Problem on Trapezoid Graphs in Annals of Pure and Applied Mathematics, Vol. 7, No. 1, pp. 71-76, 2014, ISSN: 2279-087X (P), 2279-0888(online)
  • Proposal of a New Block Cipher reasonably Non-Vulnerable against Cryptanalytic Attacks in International Journal of Computer Science Issues, Vol. 9, No 1, pp. 370-373, January 2012, (ISSN (Online): 1694-0814)
  • SIGNED STAR DOMINATION NUMBER ON PROPER INTERVAL GRAPHS in International Journal of Pure and applied Mathematics, Vol 106, NO-6 2016, 123-129, ISSN:1311-8080(printed version) ISSN: 1314-3395(Online Version)